# SDR VNAA2025051611101

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 22,773 hours, 20,594 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 13133H6165
- Condition: Arced
- Location: Zone 200
- Part time: 22,773 hours, 20,594 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD HEAT ARCING IN FLIGHT BOTTOM SIDE. / REMOVED AND REPLACED RH WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA. OPS CHECK AND LEAKS CHECKS GOOD. PRESSURE CHECK GOOD IAW CRJ 900 AMM 21-31-00-910-801-A02-PSA/ 21-31-00-910-802. NO FURTHER DEFECTS NOTED AT THIS TIME.
